# SDR FDEA200812195241

- Difficulty date: December 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: A5327400500000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RBL 38 HAS GOUGES BETWEEN FR 38.1 & FR 38.2. BLENDED & REMOVED GOUGES ON THE SEAT TRACK AT FRAMES 38.1 & 38.2;  RBL 38 REF SRM 51-73-10.  ALODINED REF SRM 51-21-10.  PRIMED & PAINTED REF SRM 51-23-10.
